# SDR CALA0000039

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER AND TOP SURFACES OF ATTACH ANGLE CORRODED AND GOUGED AT FORWARD ENTRY DOOR JAMB LOWER THRESHOLD.  THE ATTACH ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2, 53-11-1, AND 51-30-5.
